# SDR SWAA2020060379659

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A75018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT LT ZEE CHANNEL, STA 500C+9 TO STA 500I, WL 156 AND LBL 24.  CORROSION ON FWD CARGO LT ZEE CHANNEL, STA 500C+9 - 500I FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED FWD CARGO LT ZEE CHANNEL PN 143A7501-81 ITEM BAC1496-444, LOT 5090717-1 PO 774274/1 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7500.  SPLICE PLATE'S LOCATION'S VERIFIED AT STA 500B+10 AND STA 500G+10.
